Differential and Integral Equations

Quasi-periodic solutions of a damped reversible oscillator at resonance

Anna Capietto, Walter Dambrosio, and Xinping Wang

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove the existence of quasi-periodic solutions and of Aubry-Mather sets for a resonant reversible equation of the form $x^{\prime\prime} + ax^+ - bx^- +\varphi(x) +f(x,x',t)= p(t)$; the functions $p$ and $f$ are $2\pi$-periodic in $t$ and the perturbation $\varphi$ is bounded.

Article information

Source
Differential Integral Equations Volume 22, Number 9/10 (2009), 1033-1046.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019521

Mathematical Reviews number (MathSciNet)
MR2553069

Zentralblatt MATH identifier
1240.34221

Subjects
Primary: 34A36: Discontinuous equations
Secondary: 34C25: Periodic solutions 37E40: Twist maps 37E45: Rotation numbers and vectors

Citation

Capietto, Anna; Dambrosio, Walter; Wang, Xinping. Quasi-periodic solutions of a damped reversible oscillator at resonance. Differential Integral Equations 22 (2009), no. 9/10, 1033--1046. https://projecteuclid.org/euclid.die/1356019521.


Export citation